# SDR SWAA2022030877919

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Ow Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON L/H OVER WING EXIT LOWER SILL WEB ATTACH ANGLE BS 616-639 LBL68 WL221. / REMOVED AND REPLACED L/H OVERWING EXIT; LOWER SILL WEB ATTACH ANGLE WITH NEW ANGLE AT BS616-639 LBL 68 WL221 SRM 51-10-02-0G-0 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 SRM 51-20-01-0G-0 BOEING DWG 411A2820 AND 411A2854 13656R 11MAY19
